Wanted me to keep taking it but I tampered off of i4 and ended up in the ER and in the ER they put me on 1 mg of lorazepam and I have been taking it about 1 year but still experiencing withdrawals since I've got off of valium even with lorazepam I went to my doctor in town andhe advised me to get off of it and I've been try if to taper down will I ever be able to get off this
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Mar 2011 • 3 answers
I was just in the emergency room and was given ketaminein I have no idea what happened to me but all
Posted 14 Jan 2016 • 1 answer
Posted 9 Sep 2016 • 1 answer
Hello I have been on 1 mg of lorazepam for 2 years doctor stopped it dead 9 weeks ago and put me on?
Posted 5 Jan 2017 • 1 answer
Posted 20 Jan 2017 • 0 answers